# SDR SWAA2020090413958

- Difficulty date: August 20, 2020
- Submitted: September 4, 2020
- Operation: Air carrier
- Aircraft: N256WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32514
- Aircraft time: 47,958 hours, 28,829 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Bs 907
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE SKIN HAS A DENT LOCATED 1' FWD OF STA 907 END 1' BELOW STR 21R. THE DENT MEASURES L=3.0' W=1.70' Y=0.019' W/Y=89.47.  FACT AS A RESULT OF POST REPAIR INSPECTION.
